MAUDE Adverse Event Report: SMITH & NEPHEW, INC. SVCE REPL 3RD ED. C/U S&N DYONICS 25; ARTHROSCOPE

SMITH & NEPHEW, INC. SVCE REPL 3RD ED. C/U S&N DYONICS 25; ARTHROSCOPE
Model Number 7211010S3E
Medical Device Problem Code Overheating of Device (1437)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/11/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
It was reported that, during a shoulder arthroscopy for rotator cuff repair, the circulator smelled smoke.The dyonics 25 fluid management system was showing glowing orange flicker on lower left facing the machine so it was unplugged and removed from the room.The procedure was successfully completed without significant delay using a back-up device.No patient injury or other complications were reported.
 
Additional Manufacturer Narrative
The reported device, used in treatment, was not returned to the designated complaint unit for independent evaluation, thus visual inspection and functional testing could not be performed.A review of the device history records showed there were no indications to suggest that the product did not meet manufacturing specification or would not be able to perform as intended.A relationship, if any, between the subject device and the reported event could not be determined.No containment or corrective actions are recommended at this time.Please refer to the instructions for use for recommendations on proper use of the device and potential troubleshooting methods to prevent future reoccurrence of the reported event.A complaint history review concluded this was a repeat issue.If the product associated with this event is returned at a future date, this investigation will be reopened for evaluation.

Brand Name
SVCE REPL 3RD ED. C/U S&N DYONICS 25
Common Device Name
ARTHROSCOPE
Manufacturer (Section D)
SMITH & NEPHEW, INC.
76 s. meridian ave.
oklahoma city OK 73107
MDR Report Key12347253
Report Number1643264-2021-02267
Device Sequence Number14548327
Product Code HRX
UDI-Device Identifier00885554030822
UDI-Public00885554030822
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
K051326
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/10/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number7211010S3E
Device Catalogue Number7211010S3E
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 07/30/2021
Supplement Date Received by Manufacturer09/09/2021
Initial Report FDA Received Date08/20/2021
Supplement Report FDA Received Date09/10/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age61 YR
Patient Weight90